Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On commutators of singular integrals and bilinear singular integrals


Authors: R. R. Coifman and Yves Meyer
Journal: Trans. Amer. Math. Soc. 212 (1975), 315-331
MSC: Primary 42A40; Secondary 44A15
MathSciNet review: 0380244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ {L^p}$ estimates for multilinear singular integrals generalizing Calderón's commutator integral are obtained. The methods introduced involve Fourier and Mellin analysis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A40, 44A15

Retrieve articles in all journals with MSC: 42A40, 44A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0380244-8
PII: S 0002-9947(1975)0380244-8
Keywords: Hilbert transform, commutators, singular integrals, Hardy spaces
Article copyright: © Copyright 1975 American Mathematical Society